# SDR AALA20120411013

- Difficulty date: March 27, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION, TOP SIDE OF STATION 328 FLOORBEAM BETWEEN RIGHT BUTTLINES 0 AND 57R.  ACCOMPLISHED TEE REPAIR ON FLOORBEAM AT STATION 328 PER SRM 53-10-51-2R 7.
